# SDR 96ZZZX135

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216EE
- Make and model: Beech C-99
- Aircraft serial: U206
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 302158
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NAS/FLL - FLT 424 - PILOT REPORT:  RT FIRE WARNING LIGHT IN-FLIGHT.  MAINTENANCE:  CLEANED DETECTORS, SYSTEM OPS CHECK NORMAL AT THIS TIME.
